# SDR CVU2005F00000

- Difficulty date: November 23, 2004
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N46MA
- Make and model: Beech 65-B80
- Aircraft serial: LD413
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCA3VK2
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW6
- Part serial: 948B
- Condition: Failed
- Location: Rt Engine
- Part time: 371 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP FAILED UNDER NORMAL OPERATING CONDITIONS. (VFR, DAY) (K)
